MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 24009-0007T
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the tubing silicone segment ballooned at the start of the infusion decitabine via the pump while connected to a patient in the oncology department.The bubble started to become larger as the nurses started the infusion through the infusion pump.There was no harm.
 
Event or Problem Description
It was reported that the tubing silicone segment ballooned while infusing an decitabine via the pump while connected to a patient in the oncology department.There was no harm.
 
Additional Manufacturer Narrative
The customer¿s report of balloon in silicone pump segment was confirmed per photo received by the customer.Photo provided by the customer shows a bulge/balloon in the silicone segment tubing near the upper portion of the upper fitment.Previously investigated complaints for this same failure mode determined that the ballooning is caused by excess pressure within the silicone tubing segment.The root cause for the source of the excessive pressure is unknown.No product will be returned per customer.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8845624
Report Number9616066-2019-02081
Device Sequence Number2088948
Product Code FPA
UDI-Device Identifier10885403273827
UDI-Public10885403273827
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24009-0007T
Device Catalogue Number24009-0007T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, THERAPY DATE (B)(6) 2019
Patient Age61 YR
Patient Weight81